You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Localization in Equivariant Intersection Theory and the Bott Residue Formula
Dan Edidin and William Graham
American Journal of Mathematics
Vol. 120, No. 3 (Jun., 1998), pp. 619-636
Published by: The Johns Hopkins University Press
Stable URL: http://www.jstor.org/stable/25098611
Page Count: 18
You can always find the topics here!Topics: Algebra, Polynomials, Topological theorems, Mathematical vectors, Mathematical rings, Mathematical theorems, Isomorphism, Degrees of polynomials, Subrings
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove the localization theorem for torus actions in equivariant intersection theory. Using the theorem we give another proof of the Bott residue formula for Chern numbers of bundles on smooth complete varieties. In addition, our techniques allow us to obtain residue formulas for bundles on a certain class of singular schemes which admit torus actions. This class is rather special, but it includes some interesting examples such as complete intersections and Schubert varieties.
American Journal of Mathematics © 1998 The Johns Hopkins University Press